On General Fibonacci Sequences in Groups

Creative Commons License

Özkan E.

Turkish Journal Of Mathematics, vol.27, no.4, pp.525-537, 2003 (SCI-Expanded)

  • Publication Type: Article / Article
  • Volume: 27 Issue: 4
  • Publication Date: 2003
  • Journal Name: Turkish Journal Of Mathematics
  • Journal Indexes: Science Citation Index Expanded (SCI-EXPANDED), TR DİZİN (ULAKBİM)
  • Page Numbers: pp.525-537
  • Erzincan Binali Yildirim University Affiliated: No


In this paper, we have constituted 3-step general Fibonacci sequences in a nilpotent group with exponent p (p is a prime number) and nilpotency class 4 and given formulas to find the α term of the sequence.